Does Viibryd cause Hair Loss?

Last Update May 30, 2016
#49 in Viibryd discussions - 72 posts discuss Hair Loss with Viibryd. Hair Loss is #49 concern in Viibryd discussions.
About Viibryd
Viibryd is an antidepressant medication.
Uses: Viibryd is prescribed for Depression and is mostly mentioned together with this indication. Read More
Satisfaction Score
?
2.8
5 1 12605
Moderately Satisfied
based on 12,605 conversations around the web
Back to all concerns

Does Viibryd cause Hair Loss?

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 72 discussions
?
| Sharon Lauzier
Began taking viibryd & 2 weeks later, my hair was falling out. Contacted my psychiatrist that viibryd had stopped working to relieve depression symptoms so she prescribed remeron to replace viibryd. Remeron gave me no lift in my spirits - the only thing it did was make me sleepy. In all, I had taken viibryd for about a month & I lost over half of the hair on my head. Dermatologist told me viibryd was the cause & told me to stop taking it. Said hair will regrow but it will take 120 days - 4 months.

?
Hair Loss on Viibryd
| Davepl
A couple of month into it I noticed my hair becoming very fine. However, while all of my ancestors back as far as I know had great hair, it was at about the age (40s) where you'd expect age-related genetic balding, so it's hard to say.
January 20, 2015
I'm having the same issue- I've been on it for 6mo and have always had thick hair
Dr said hair loss should not be a side effect. However, nothing else points to it :/ otherwise it has worked well

?
Hair Loss from Viibryd
| Chelle
I am so happy I read through all these things. I never thought once that all my stuff was all being caused by this medicine after a month and a half. I have had CLUMPS of my hair coming out in the shower, so much that my boyfriend of 6 yrs has started showering with me less for the first time:(. The uncontrollable leg shaking is so obvious to people that more than four people have put their hand on my knee as to remind me how much i was bouncing my leg. Some even complete strangers! I have always had a bad knee but the pain in my knee joint has gotten so bad that, not knowing it was just the viibryd, I have gone through three rounds of synthmares???? Its like living in your own person hell because only YOUR brain knows how to torment you just the right way. Ive seen people from my past, realized my worst fears and all without the ability to wake myself up, scream out for help or to even know if it was real or not. Additional annoying things...headaches, anxiety, horrible urine odor and sweating. I am a 27 year old female who is pretty healthy but after almost two starter packs, I am a mess. If you already took your pill for the day. NO MORE! If you havent, throw the pack away and go see your doctor.

?
Hair Loss from Viibryd
| Viibryd
My hair has thinned out and this medication is one of the suspects.

?
Hair Loss from Viibryd
| j
onl on viibryd for about 2 months noticing hair loss

?
I had to stop Viibryd because of hair loss.
| medschat.com
"I had to stop ...My Doctor has me taking Biotin 5000mcg to help with re-growth. ...Does anyone know how long it takes after stopping Viibryd for your hair to stop falling out?"
August 17, 2014
Read the bottom paragraph first. I accidentally sent half first
August 17, 2014
For 3 months. Yes it's a bummer. I try to be cautious with what I take and make sure I get the protein.
Minoxidil works really well. It is a dropper that I put on my head when I remember after a shower. The package says to put it on every day, two times a day. I put it on probably 4 to 5 times a week. It actually Tightens the hair shaft to the root! If I don't use it my hair will come out of the root very easily. Most pharmacies sell their brand for about $30 for a 3 month supply. There
KBZ
August 17, 2014
I am having the same problem. I am sensitive to any drug or diet that induces hair loss! I am very careful what I ingest. Systemic (ingesting a pill) cortisone (not topical or nasal sprays) will induce hair loss. Lack of eating protein for over 72 hours will induce hair loss. The cycle is as follows: ie if you don't eat protein or ingest cortisone or other drugs that cause hair loss...3 month later you will start losing your hair ( it is never the whole head of hair). The hair loss will last

Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...